# SDR SWAA2021021949025

- Difficulty date: February 15, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 63,089 hours, 28,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMERGENCY EIT LIGHT COVER FELL OFF.  R & R FWD GALLEY R1 DOOR EMERGENCY EXIT LIGHT ASSY REF MM 33-51-01; OPS CK GOOD.  OKAY FOR SERVICE.
